On compact embedding theorems in weighted Sobolev spaces

Antonio Avantaggiati

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 4, page 635-648
  • ISSN: 0011-4642

How to cite

top

Avantaggiati, Antonio. "On compact embedding theorems in weighted Sobolev spaces." Czechoslovak Mathematical Journal 29.4 (1979): 635-648. <http://eudml.org/doc/13166>.

@article{Avantaggiati1979,
author = {Avantaggiati, Antonio},
journal = {Czechoslovak Mathematical Journal},
keywords = {compact embedding theorems; weighted Sobolev spaces; uniformly absolutely continuous},
language = {eng},
number = {4},
pages = {635-648},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On compact embedding theorems in weighted Sobolev spaces},
url = {http://eudml.org/doc/13166},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Avantaggiati, Antonio
TI - On compact embedding theorems in weighted Sobolev spaces
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 4
SP - 635
EP - 648
LA - eng
KW - compact embedding theorems; weighted Sobolev spaces; uniformly absolutely continuous
UR - http://eudml.org/doc/13166
ER -

References

top
  1. R. A. Adams, Sobolev spaces, Academic Press, New York, San Francisco, London, (1975). (1975) Zbl0314.46030MR0450957
  2. A. Avantaggiati, Spazi di Sobolev con peso ed alcune applicazioni, Boll. U.M.I. (5), 13-A (1976), 1-31. (1976) Zbl0355.46016MR0423064
  3. A. Avantaggiati M. Troisi, Spazi di Sobolev con peso e problemi ellittici in un angolo I, Ann. Mat. Рurа et Appl. 93 (1972), MR 48 9374. (1972) MR0331039
  4. V. Benci D. Fortunato, Some compact embedding theorems for weighted Sobolev spaces, U.M.I. XIII - В (1976), 261-278. (1976) MR0435825
  5. V. Benci D. Fortunato, Discreteness conditions of spectrum Schrödinger operators, J. of Math. Analysis and Appl. 64 (1978). (1978) MR0481616
  6. V. Benci D. Fortunato, Weighted Sobolev spaces and nonlinear Dirichlet problem in unbounded domains, (to appear in Ann. Mat. Рurа et Appl.). MR0554783
  7. M. S. Berger M. Schechter, Embedding theorems and quasilinear elliptic boundary value problems for unbounded domains, Trans. of AMS 182 (1972), 261 - 278. (1972) MR0312241
  8. F. Cafiero, Sul passaggio al limite sotto il segno di integrale per successioni di integrali di Stielties-Lebesgue negli spazi con masse variabili con gli integrandi, Rend. Sem. Mat. Padova, 22 (1953), 223-245. (1953) MR0057951
  9. D. E. Edmunds J. R. L. Webb, Quasilinear elliptic problems in unbounded domains, Proc. R. Soc. London, A 334 (1975), 397-410. (1975) MR0387809
  10. C. Miranda, Su alcuni teoremi di inclusione, Ann. Pol. Math., 16 (1965), 305-315. (1965) Zbl0172.40303MR0187077
  11. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Masson et C. Editeurs, 1966. (1966) MR0227584
  12. M. Troisi, Teoremi di inclusione negli spazi di Sobolev con peso, Ric. di Mat. 18 (1969), 49-74. (1969) Zbl0182.16803MR0412802
  13. M. Troisi S. Matarasso, Proprietà spettrali delle equazioni ellittiche in domini non limitati, Ric. di Mat. (to appear). 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.